# SDR HALA2020110503597

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,029 hours, 4,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SEAT TRACK BETWEEN FRAME 59-62, -Y1959 FOUND EXFOLIATED.  CORRECTIVE ACTION: SEAT TRACK BETWEEN FR 59-FR 62, -Y1959 REPLACED, AS PER SRM.
